# SDR AALA202505206893

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 30,934 hours, 4,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FLIGHT ATTENDANTS FLASHLIGHT INOP. MAINTENANCE REPLACED R1 FLIGHT ATTENDANTS FLASHLIGHT BATTERY. OPS CHECKS NORMAL I.A.W. AMM 25-64-00.
